Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 6.

Bell, Jason and Casteels, Karel L and Launois, Stephane (2014) Primitive ideals in quantum Schubert cells: Dimension of the strata. Forum Mathematicum, 26 . pp. 703-721. ISSN 0933-7741 (print); 1435-5337 (online). (doi:10.1515/forum-2011-0155 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fisher, David J. and Gray, Robert J. and Hydon, Peter E. (2013) Automorphisms of real Lie algebras of dimension five or less. Journal of Physics A: Mathematical and Theoretical, 46 (225204). pp. 1-18. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/46/22/225204) (Full text available)
[img]
Preview

Grabowski, Jan and Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W. and Petrera, Matteo (2009) Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 1 (1). pp. 55-85. ISSN 1941-4889. (doi:10.3934/jgm.2009.1.55) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hydon, Peter E. and Mansfield, Elizabeth L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (doi:10.1098/rspa.2011.0158 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane and Richard, Lionel (2009) Poisson(co)homology of truncated polynomial algebras in two variables. Comptes Rendus Mathematique, 347 (3-4). pp. 133-138. ISSN 1631-073X . (doi:10.1016/j.crma.2008.12.005 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 5 06:34:59 2016 GMT.